HIV Prevention Community
Combivir stopping
About This Community:

If you believe you have been exposed to HIV and want help to judge your risk, would like advice about HIV testing, or have questions about the effectiveness of condoms or risks associated with specific sexual practices, this is the site for you.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Combivir stopping

Hello people have told me no risks with my random oral with a stranger who appeared ill well three m ds has been on me to continue combivir my life has stopped horrible abonimal issues so fatigue to do anything and can't get enough water constant dry mouth sore throat and muscle pains headaches so my question is I am 14 days in and if I quit now will these side effects go away and how long till they do I just want to die I feel so bad. If I quit today what will happen in terms of if I did have an exposure. Sorry if I'm a bother this forum is all I have my drs seem to judge me and have me so scared to stop thanks
10 Comments Post a Comment
Blank
Avatar_m_tn
As you were told before you never had an exposure.
Blank
Avatar_m_tn
Will these effects go away and if so when? I appreciate this group just do hard cause when I go to the dr they are like you have to take this. I just want to stop but can't seem to but the effects are getting horrible I am ok if I lay in bed all day but if I get up to do anything it's aweful
Blank
Avatar_m_tn
I wouldn't have taken them to begin with and I would imagine that the Dr. that prescribed them is not HIV educated.
Blank
Avatar_m_tn
I understand I should of just listened to you. What will happen if I quit them actually all three Drs have told me to deal with it one though when complained about side effects they acted like I was overreacting. Thanks again Teak
Blank
Avatar_m_tn
You notice they aren't the ones taking the medication.
Blank
Avatar_m_tn
Very very good point lol. Will the effects go away once I quit? Also on a side note I believe after this I need to donate something what org would you recommend?
Blank
Avatar_m_tn
Yes, if your symptoms are related to the Combivir.
Blank
Avatar_m_tn
Yeah they all started once I started so they are related. Thanks teak I don't know who you are but I am trusting your knowledge, what your doing is appreciated. The Dr,s said they got there knowledge from CDC recommendations too just FYI
Blank
Avatar_m_tn
Hello so yesterday I finished 28 days of pep however missed two or three doses also dr gave me pills for thirty days is it ok to stop now or should I do 2 more days plus the missed pills. I'm just trying to get info I noticed this post from before where someone else was on pep for oral http://www.medhelp.org/posts/HIV-Prevention/Unprotected-Oral-incident/show/40166


I want to move along however I just want the facts and your knowledge do you with those studies of the people were on meds and or did they have high viral loads I ask cause the person I was with had large glands in groin on one side I've heard that could be not good thank you
Blank
Avatar_m_tn
You never had an exposure and didn't need nPEP in the first place.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
HIV Prevention Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top HIV Answerers
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
480448_tn?1403547723
Blank
nursegirl6572
PA
Avatar_m_tn
Blank
rocket27rocket
London, United Kingdom
Avatar_m_tn
Blank
Teak
OH
186166_tn?1385262982
Blank
LIZZIE LOU
Auburn, AL
Avatar_m_tn
Blank
chipdawg
Thailand